Journal of Applied Mathematics and Physics

Volume 6, Issue 12 (December 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Invariance of Weighted Bajraktarević Mean with Respect to the Beckenbach-Gini means

HTML  XML Download Download as PDF (Size: 371KB)  PP. 2453-2460  
DOI: 10.4236/jamp.2018.612206    316 Downloads   472 Views  
Author(s)

ABSTRACT

Under some conditions on the functions and defined on I, the weighted Bajraktarević mean is given by where . In this paper, we study the invariance of the weighted Bajraktarević mean with respect to Beckenbach-Gini means.

Share and Cite:

Zhang, Q. (2018) Invariance of Weighted Bajraktarević Mean with Respect to the Beckenbach-Gini means. Journal of Applied Mathematics and Physics, 6, 2453-2460. doi: 10.4236/jamp.2018.612206.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.